# SDR HEEA088092

- Difficulty date: July 9, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Bolkms BK117A1
- System (JASC): 2212 · Altitude Controller
- Part: Control Unit
- Part number: 117884141
- Part serial: 018609010
- Condition: Damaged
- Location: Autoflight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE DAMAGE DUE TO SHORT IN WIRING HARNESS. SENT TO AMERICAN EUROCOPTER CORP. FOR WARRANTY REPAIR.
